Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Extreme points of classes of functions defined by subordination

Author: D. J. Hallenbeck
Journal: Proc. Amer. Math. Soc. 46 (1974), 59-64
MSC: Primary 30A32
MathSciNet review: 0357757
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The closed convex hull and extreme points of families of analytic functions, which are defined in terms of subordination, are determined. Integral representations are given for the hulls of these families in terms of probability measures on suitable sets. These results are used to solve extremal problems. The functions we consider are defined by subordination to certain classes of starlike and convex mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32

Additional Information

Keywords: Starlike functions, convex functions, close-to-convex function, extreme point, probability measures, integral representation, subordination
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society